# SDR QMLA2021110220058

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N145TJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9197
- Aircraft time: 3,521 hours, 15,282 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639002009
- Part serial: 1491
- Condition: None
- Location: Zone 200
- Part time: 3,463 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH TO JEFFERSON UNIVERSITY HOSPITAL (9PA8), ROOFTOP PAD, TR CHIP LIGHT ILLUMINATED. PIC ABORTED THE LANDING, AND OPTED TO CUNDUCT A PRECAUTIONARY
LANDING AT PENN'S LANDING HELIPORT (P72), LOCATED 1.25 MILES AWAY.  **SUPPLEMENTAL INFORMATION** 11/2/2021 CORRECTION TO REGISTRATION NUMBER.
